Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18916
Title: A note on the complexity of family scheduling to minimize the number of late jobs
Authors: Cheng, TCE 
Liu, ZH
Shafransky, YM
Issue Date: 2001
Source: Journal of scheduling, 2001, v. 4, no. 4, p. 225-229
Abstract: The single-machine family scheduling problem of minimizing the number of late jobs has been known to be NP-hard, but whether it is NP-hard in the strong sense is cited as an open problem in several reviews. In this note, we prove that this problem is strongly NP-hard even if all set-up times and processing times are one unit.
Keywords: Family scheduling
Number of late jobs
Strong NP-hardness
Publisher: Springer
Journal: Journal of scheduling 
ISSN: 1094-6136
EISSN: 1099-1425
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 21, 2020

Page view(s)

203
Last Week
0
Last month
Citations as of Sep 14, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.